# SDR 96ZZZX1739

- Difficulty date: October 4, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N742DH
- Make and model: Boeing 727225
- Aircraft serial: 21290
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D-CHECK, AFT LOWER CARGO DOOR AFT UPPER PRESSURE RELEASE, PREVIOUS STOP DRILL NEEDS REPAIR ON CUT-OUT.  STOP DRILLED CRACK PER SRM 51-10-1.  INSTALLED DOUBLER REPAIR PER SRM 57-40-2, 4 INCHES BY 6 INCHES, .050 INCH 2024-T3.  TAT:  45,788.3.  TAC:  29,959.
